# SDR K11A2024103000290

- Difficulty date: October 30, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N406CK
- Make and model: Boeing 737-45D
- Aircraft serial: 28752
- Aircraft time: 59,161 hours, 28,619 cycles
- System (JASC): 3150 · Central Warning
- Part: Module
- Part number: 69607641
- Part serial: DD0986
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF ALPHA VANE HEATER LIGHT ILLUMINATED.  R&R MASTER DIM MODULE M564 IAW AMM 20-40-12. MASTER CAUTION LIGHT SYSTEM OPS CHECKS GOOD IAW AMM 33-15-00, NO DEFECTS NOTED. THIS CLEARS DMI #40600023,
